# SDR CA150901007

- Difficulty date: August 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF NR 2 ENGINE POWER OCCURRED DURING APPROACH AND THE TORQUE INDICATION SHOWS 3 %. THE AIRCRAFT PERFORMED AND UNEVENTFUL LANDING. IT WAS FOUND THAT A TUBE WAS BROKEN AT CONNECTION TO HMU. THE TUBE WILL BE REPLACED.
